# SDR QXEA2018080600280

- Difficulty date: August 6, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 10,736 hours, 11,471 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 465161
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LT DOOR & RED LANDING GEAR LIGHT & GEAR SELECTOR LIGHT REMAINED ILLUMINATED.  RAN RED LEFT NOSE, RIGHT GEAR LIGHTS REMAINS ILLUMINATED ANDGEAR HANDLE LIGHT ILLUMINATED.  CHECKLIST THAT LED TO THE LANDING GEAR FAILED TO RETRACT CHECKLIST.  AFTER CONFIGURATION CHECK IAW LANDING GEAR FAILS TO RETRACT CHECKLIST & EP, WE RAN ALTERNATE GEAR EXTENSION CHECKLIST. AFTER COORDINATING WITH DISPATCH, I ELECTED TO DIVERT TO PDX. NOTE: NEVER EXCEEDED 185KIAS. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. CHECKED PSEU FOR FAULTS AND FOUND LGUPLK AND LGDRCL UNRSNALRL FAR FAULTS. PERFORMED INDUCTANCE VALUE CHECK OF LGUPLK AND LGDRCL WITH GEAR RETRACTED AND DOOR CLOSED REF M/M TASK 32-61-00-280-801, VALUES OF SENSORS ARE GOOD. INSPECTED LEFT GEAR UPLOCK ASSY AND FOUND ONE SPRING BROKEN. 62200. REF Q400 AMM 32-31-21-000-803 REMOVED BROKEN MLG UPLOCK SPRING. REF Q400 AMM 32-31-21-400-803 INSTALLED NEW MLG UPLOCK SPRING. OPS CHECK GOOD. REF Q400 AMM 32-31-00-710-801 PERFORMED LANDING GEAR OPS TEST. OPS TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
